MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number 2130-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report number 2124215-2024-56800 refers to the second fiber.Report number 2124215-2024-56811 refers to the third fiber.Report number 2124215-2024-56815 refers to the fourth fiber.
 
Event or Problem Description
It was reported that during a lithotripsy procedure, the fiber had a ring omitting around before ball tip.The procedure was completed with a different device with no patient complications.This report refers to the first fiber.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the fiber underwent a thorough analysis.The fiber was received in one piece; the fiber body has no defects or breaks.During the product analysis the tip was in good condition and connector has no defects, light exiting the connector face.Additionally, the aim beam was bright and round.With all the available information the reported event was not confirm.The device instructions for use (ifu) indicates that inspect and treat the output tip with particular care as it represents the most-delicate, easily damaged portion of the assembly.Based on the investigation, when performing more visual tests the fiber jacket was stripped off the fiber and there was no breakage and once the fiber jacket was removed there was no light exiting the area just before the ball tip.In addition, functional test found that the fiber transmission was good.Based on all the available information objective evidence from the product analysis being unable to confirm the reported complaint, a conclusion code of no problem detected was assigned to this investigation.Report number 2124215-2024-56800 refers to the second fiber.Report number 2124215-2024-56811 refers to the third fiber.Report number 2124215-2024-56815 refers to the fourth fiber.
 
Event or Problem Description

Brand Name
FLEXIVA PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20201058
Report Number2124215-2024-56797
Device Sequence Number18022010
Product Code GEX
UDI-Device Identifier08714729978619
UDI-Public08714729978619
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2130-01
Device Catalogue Number2130-01
Device Lot Number0033241196
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown